A generalization of Casselman's submodule theorem

Alexander Beilinson, Joseph Bernstein

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationRepresentation theory of reductive groups
Subtitle of host publicationProceedings of the conference held at the University of Utah, Park City, Utah, April 16–20, 1982
EditorsP. C. Trombi
PublisherBirkhäuser Boston, Boston, MA
Pages35-52
Number of pages18
Volume40
ISBN (Print)0-8176-3135-6
StatePublished - 1983
Externally publishedYes

Publication series

NameProgr. Math.
PublisherBirkhäuser Boston, Boston, MA

Cite this